MAUDE Adverse Event Report: ABBOTT MEDICAL 8-CHANNEL ADAPTER, BSX, 10CM; SCS ADAPTER

ABBOTT MEDICAL 8-CHANNEL ADAPTER, BSX, 10CM; SCS ADAPTER
Model Number 2321
Medical Device Problem Codes Break (1069); Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's adapter was deteriorating.The investigation did not determine which adapter attributed to this issue.Surgical intervention was undertaken, and the adapter was explanted and replaced.
 
Additional Manufacturer Narrative
B3: event date is estimated.The allegation is against 1 of 2; however, it is unknown which adapter, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: scs lead, model: 2321, udi: (b)(4), serial: (b)(6), batch: 7585516.
 
Additional Manufacturer Narrative
Correction h6: coding was updated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Additional information received reports that the patient's adapter was corroding.

Brand Name
8-CHANNEL ADAPTER, BSX, 10CM
Common Device Name
SCS ADAPTER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22033353
Report Number1627487-2025-02309
Device Sequence Number13132548
Product Code LGW
UDI-Device Identifier05415067016713
UDI-Public(01)05415067016713(10)7585516(17)220724
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2022
Device Model Number2321
Device Catalogue Number2321
Device Lot Number7585516
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ADAPTER; SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexMale